# SDR 2008UALA03601

- Difficulty date: June 25, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 38,741 hours, 14,404 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN EXTERNAL SKIN AT BS 424, 2 INCHES BELOW STR 19L.      

                                                                
                                                                
                                                                
                                                                
                                                                
                                                                
                                                                
                                                                
                                                                
                                                                
  ACCOMPLISHED A MAJOR REPAIR AT GS0-
CUT-OUT DAMAGED AREA AND FABRICATED A -1 DOUBLER AND
INSTALLED PER TIMCO REO G1 2367, REV. B AND UAL EVA 71691 ON NON
ROUTINE 21326 BY MECH DELG ADO-111486 AND INSP KPAKPO-5189.     
85625PER UAL EVA 71691, THIS EXTERNAL DOUBLER REQUIRES          
SUPPLEMENTAL INSPECTIONS TO BEGIN WHEN THE AIRCRAFT REACHES A   
TOTAL OF 34,000 C WITH REPEAT INSPECTIONS EVERY 3000C           
THEREAFTER.
